Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 497-500
http://dx.doi.org/10.1155/S0161171290000710

On a fixed point theorem of Fisher and Sessa

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 8 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gerald Jungck, “On a fixed point theorem of Fisher and Sessa,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 497-500, 1990. https://doi.org/10.1155/S0161171290000710.